# SDR CA970311029

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Support
- Part number: 206031301023
- Condition: Cracked
- Location: Gear Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS AROUND LANDING GEAR ATTACHMENTS.
